advertisement
Question
Posted by: Tracy | 2007/12/19

Re: Depression

I did not take them at the same time first I tried nuzak then with the severe (I mean servere heartburn) where it felt like I am cooking and nothing worked, I tried everything, I had to stop the nuzak due to the discomfort and lack of help from my doctor and then ciprmail but the same side effect. after two to three days of taking it I Cook severely. I did use the cilift equivelant not the actual ciprimal. The heartburn then goes away after about 4 days. I do not think my throat can handle that amount of acid continuesly,I desperately searched the internet but no-one has this side effect. I feel antidepressants works but the side effect is just as depressing. I am also taking a sleeping tablet zolpiden as my brain does not switch off at night and my problem is my subconcious keeps thinking the whole time making me tired, depressed. I think it runs in the family as my Father and both his brothers committed suicide. I am desperately trying to be happy but negative thoughts and continues thoughts is driving me nuts and not sleeping. I also tried the 5-HTP but felt no effect.

Thnks for your help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Intriguing, Tracy ! This is not a side-effect I have come across before. Interesting that it apparently went away after around 4 days, so presumably you could have remained on the drug without further trouble ? Seek out some CBT counselling / therapy, as it can be excellent at helping you regain control of those negative thoughts. And no heartburn ! And in good research it proves as effective as antidepressants and as lasting in its benefits

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement